# SDR ASAA2015091213013

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 3,656 hours, 1,199 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE RADIO TRANSMISSION ON HF NR 1 RADIO.  ACFT GROUNDED. REF AMM FIM TASK 23-11-801, PERFORM BITE CHECK OF HF SYSTEM.  NO FAULTS FOUND.  CYCLED ACFT  POWER. PERFORMED AMM TASK 23-11-00, HF OPS TEST.  TEST OPS NORMAL. GROUND VERIFICATION CHECKS OK.  OK FOR ETOPS SERVICE.  NO HISTORY PAST 30 DAYS.
